# SDR CALA9800576

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonding
- Location: Nr 6 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING NR 6 KRUEGER FLAP DEBONDING.  A REPAIR WAS ACCOMPLISHED IAW ECRA 5720-01064.
